Kim and Shon: A polar representation of a regularity of a dual quaternionic function in Clifford analysis


A polar representation of a regularity of a dual quaternionic function in Clifford analysis
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 583-592, Published online 2017 Mar 31
Ji Eun Kim and Kwang Ho Shon, Dongguk University, Pusan National University
Abstract : The paper gives the regularity of dual quaternionic functions and the dual Cauchy-Riemann system in dual quaternions. Also, the paper researches the polar representation and properties of a dual quaternionic function and their regular quaternionic functions.
Keywords : quaternion, dual number, polar representation, regularity, Clifford analysis
MSC numbers : 32W50, 32A99, 30G35, 11E88

Source: Email from KMS Online , 05 Apr. 2017, http://bkms.kms.or.kr/journal/view.html?multi[]=7601&book=BKMS&Vol=54&Num=2&year=2017

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s